It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Digestive Disorders Message Board


Digestive Disorders Board Index


John,

Unfortunately, antibiotics cause a LOT of problems. They get rid of infections, but they also destroy the good bacteria that helps to keep us healthy. Antibiotics can cause things like IBS, mental disorders, immune disorders, headaches, more infections (ironic isn't it), diarrhea, VOMITING, nausea, GERD, and many, many others.

I would definitely say that what you are experiencing is indeed from the antibiotics. Unfortunately, doctors swear by antibiotics and won't admit that they cause problems. You could be having large amounts of acid without knowing it. Sometimes high levels of acid can cause a lot of stuff with out even having heartburn. But still, I would say that that was probably caused from the antibiotic. It probably killed off the good bacteria that protects the lining of your stomach, thus causing irritation a nausea.

Plus, the antibiotic you said? It was Azyrthormycin, right? It sounds similar to one that I've been given before called Arythromycin, which made me throw up as well. I would discuss this with your doctor again and MAKE them listen. If they won't listen find someone who will.

Until then, eat yogurt and take some multivitamins daily, and maybe even some acidophilus vitamins(has good bacteria for digestion) to restore your good bacteria.

I hope this helps and I hope you get to feeling better soon!

Keep us updated :)

-Vers
I'm not sure about all of the probiotics John, but I do know that the Acidophilus is a vitamin that has the beneficial flora in it. It's usually taken for stomach problems. It might be worth a try.

Best wishes,
-Vers
Alright, I will have to look into getting some of that acidophilus for sure. I'm calling my doc again tomarrow, I want to see about getting off this Aciphex it dosn't seem to be working anyways. Also, I have been reading about this stuff called Manuka Honey. It sounds like something I might try. If anyone has any good or bad experiences with this stuff please let me know. Thanks again for the advice Vers!





All times are GMT -7. The time now is 01:30 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!